# SDR SWAA2023032411460

- Difficulty date: March 1, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT STA663 LH SIDE 2023-164955<[01] TOOL USED: CALIPER P/N: 500-193-30; S/N: 0000288; DUE DATE: 17-DEC-23.;[02] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185781 DUE DATE: 24-JAN-24;[03] TOOL USED: SCALE P/N:SPX621 S/N:8340225441 DUE DATE: 20-JUL-23.;[04] REPAIRED VAPOR BARRIER LOCATED AT STA663 LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED VAPOR BARRIER LOCATED AT STA663 LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 RII COMPLETED
